New characterizations of the constrained equal awards rule in multi-issue allocation situations
AbstractMulti-issue allocation situations are used to study the problem of having to divide an estate among a group of agents. The claim of each agent is a vector specifying the amount claimed by each agent on each issue. We present several axiomatic characterizations of the constrained equal awards rule generalizing some characterizations of these rules in bankruptcy situations. Copyright Springer-Verlag 2011
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal Mathematical Methods of Operations Research.
Volume (Year): 74 (2011)
Issue (Month): 3 (December)
Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=120306
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Thomson, William, 2003. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: a survey," Mathematical Social Sciences, Elsevier, vol. 45(3), pages 249-297, July.
- Calleja, Pedro & Borm, Peter & Hendrickx, Ruud, 2005. "Multi-issue allocation situations," European Journal of Operational Research, Elsevier, vol. 164(3), pages 730-747, August.
- Juan D. Moreno-Ternero, 2009.
"The proportional rule for multi-issue bankruptcy problems,"
AccessEcon, vol. 29(1), pages 474-481.
- Juan D. Moreno-Ternero, 2009. "The Proportional Rule for Multi-Issue Bankruptcy Problems," Working Papers 2009-6, Universidad de Málaga, Department of Economic Theory, Málaga Economic Theory Research Center.
- MORENO-TERNERO, Juan D., 2006. "The proportional rule for multi-issue bankruptcy problems," CORE Discussion Papers 2006076, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Juan D. Moreno-Ternero, 2009. "The Proportional Rule for Multi-Issue Bankruptcy Problems," Working Papers 09.11, Universidad Pablo de Olavide, Department of Economics.
- MORENO-TERNERO, Juan D., . "The proportional rule for multi-issue bankruptcy problems," CORE Discussion Papers RP -2113, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Nir Dagan, 1996.
"New characterizations of old bankruptcy rules,"
Social Choice and Welfare,
Springer, vol. 13(1), pages 51-59, January.
- Lorenzo-Freire, S. & Casas-Mendez, B. & Hendrickx, R.L.P., 2005.
"The Two-stage Constrained Equal Awards and Losses Rules for Multi-Issue Allocation Situation,"
2005-80, Tilburg University, Center for Economic Research.
- Silvia Lorenzo-Freire & Balbina Casas-Méndez & Ruud Hendrickx, 2010. "The two-stage constrained equal awards and losses rules for multi-issue allocation situations," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 18(2), pages 465-480, December.
- Svensson, Lars-Gunnar & Torstensson, Pär, 2005.
"Strategy-Proof Allocation of Multiple Public Goods,"
2005:3, Lund University, Department of Economics, revised 02 Feb 2007.
- Lars-Gunnar Svensson & Pär Torstensson, 2008. "Strategy-proof allocation of multiple public goods," Social Choice and Welfare, Springer, vol. 30(2), pages 181-196, February.
- Amparo Mármol & Clara Ponsatí, 2008. "Bargaining over multiple issues with maximin and leximin preferences," Social Choice and Welfare, Springer, vol. 30(2), pages 211-223, February.
- Yeh, Chun-Hsien, 2004. "Sustainability, exemption, and the constrained equal awards rule: a note," Mathematical Social Sciences, Elsevier, vol. 47(1), pages 103-110, January.
- Ju, Biung-Ghi & Miyagawa, Eiichi & Sakai, Toyotaka, 2007. "Non-manipulable division rules in claim problems and generalizations," Journal of Economic Theory, Elsevier, vol. 132(1), pages 1-26, January.
- Gonzalez-Alcon, C. & Borm, P.E.M. & Hendrickx, R.L.P., 2003.
"A Composite Run-to-the-Bank Rule for Multi-Issue Allocation Situations,"
2003-59, Tilburg University, Center for Economic Research.
- Gonzalez-Alcon, C. & Borm, P.E.M. & Hendrickx, R.L.P., 2007. "A composite run-to-the-bank rule for multi-issue allocation situations," Open Access publications from Tilburg University urn:nbn:nl:ui:12-194181, Tilburg University.
- Carlos González-Alcón & Peter Borm & Ruud Hendrickx, 2007. "A composite run-to-the-bank rule for multi-issue allocation situations," Computational Statistics, Springer, vol. 65(2), pages 339-352, April.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.